# SDR USAA2013081900029

- Difficulty date: August 17, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 26,039 hours, 11,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SEAT 8C EMERGENCY LIGHT BROKEN.  MX REINSTALLED EMERGENCY LIGHT AT SEAT 8C.  OPS CHECK GOOD.
